# SDR CA100204007

- Difficulty date: February 2, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 15,345 hours
- Engine: Garrtt TFE7312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 63210178
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR SWING CARRIED OUT AFTER REPLACEMENT OF STEERING MOTOR.  FOUND SERVICEABLE. ACFT ACCEPTANCE TEST FLIGHT WAS CARRIED OUT AND CREW EXPERIENCED NO DOWN LOCK INDICATION ON LT MAIN. SECONDARY INDICATION FOR DOWN & LOCK ALSO NOT PRESENT. GEAR EMERGENCY EXTENSION WAS CARRIED OUT AND ACFT SUCCESSFUL LANDED. DOWN LOCK SWITCH WAS FOUND OUT OF RIG. SWITCH RERIGED. OPS CHECK CARRIED OUT WITH NO FAULTS. (TC 20100204007)
